Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taken TMT Test, mildly positive. Stopped ecosprin. Why do I have breathlessness and fatigue now?

Hello Sir I had taken TMT Test in feb and its Mildly Postive. Then Start Beta Blocker and Ecosprin AV-150. After 2-3 Month Doctor Stoped the Ecosprin Capsule. i was feeling very well. But From few days. I have a problem of Shortness of Breath and Sweeting for 1-2 minute and then feeling cold and it repeats. What i shoul do for this . give me a advise
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Internal Medicine Specialist 's  Response
You have mildly positive TMT few weeks ago and now you are having shortness of breath along with sweating.I think you should take it very seriously as this can be because of Ischemic heart disease with resultant blockage of coronary arteries.
I would recommend you to get your complete cardiac risk assessed with Echocardiography/Lipid profile/ fasting blood sugar.
You may need to go for coronary angiography to visualize the heart vessels and possible intervention.
and certainly do not stop aspirin( ecosprin av) before you get a clear picture.
Answered: Wed, 17 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor